# SDR SWIA202163841

- Difficulty date: November 14, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRA HOLE ON AIRCRAFT STRUCTURE UNDER RAM AIR PANEL 323AT (MARKED)   (C CHECK RO 1/16/2022)   REPAIRED EXTRA HOLE ON AIRCRAFT STRUCTURE UNDER RAM AIR PANEL 323AT. REF: MHIRJ REO 670-55-31-153 REV -- DATED 2021-11-19. COMPILED WITH SKYWEST TASK CARD 51-900-1002-SKY.
